Not looking forward to the next few months.....

By donna62M Latest Reply 2011-04-22 09:31:58 -0500
Started 2011-04-18 06:10:23 -0500

Went to the doc's to day for my asthma(couldn't see my usual doc) and was put back on prednisone at 50mg daily…I know what this means…it means high sugar of the out of control variety…a jump in my A1C…back on high doses of insulin to try and conteract the sugars… an out of control appetite( prednisone afects me this way) and I will be starting toretain fluids and puffing up before long…I am so sick of this merry-go-round…and yes I know I'm having a pity party, but thats how I feel.

12 replies

knit57 2011-04-20 09:39:27 -0500 Report

If this site kicked people off for having pity parties, I would be the frist to go. Just tell yourself tha the prednisone is a temporary thing, the high sugars will come back down. You know that is what is causing them. When your asthma is back under control everything else will fall in place. Remember take a deep breath, pick yourself up and go forward.

MewElla 2011-04-19 13:23:25 -0500 Report

You know it is o.k. what you are feeling. This is the perfect place to come for pity parties, we all have these days. some come a little faster than we want to but it is what it is…We are here for you …willing, and ready to listen to anything you want to say. You are in my thoughts and prayers…

jayabee52 2011-04-18 16:09:35 -0500 Report

This site is for support, Donna. Tell us how you feel anytime. Gripe, kvetch, beyotch, whine to your heart's content. We've all been there!

Praying you'll get through this soon and with minimal (= no!) complications!


donna62M 2011-04-19 06:30:14 -0500 Report

thank you…meds arn't helping at the moment and I am starting to dred going to dr's for fear thatI will end up in hospital…(such a sook I am)

Next Discussion: error »